Seshadri constants of unisecant line bundles on ruled surfaces

Authors

  • Wioletta Syzdek Institute of Mathematics, Pedagogical University, ul. Podchorążych 2, PL-30-084 Kraków, Poland

Abstract

The aim of this paper is to show that for any ruled surface X with a unisecant polarization L ≡ C₀ + μ₀f the Seshadri constant of L at every point of X is equal 1.

References

Th. Bauer, Seshadri constants on algebraic surfaces, Math. Ann. 313 (1999), 547-583.
##plugins.generic.googleScholarLinks.settings.viewInGS##

L. Ein, R. Lazarsfeld, Seshadri constants on smooth surfaces, Astérisque 218 (1993) 177-185.
##plugins.generic.googleScholarLinks.settings.viewInGS##

L. Fuentes, M. Pedreira, The projective theory of ruled surfaces, arXiv: math. AG/0006204 v3.
##plugins.generic.googleScholarLinks.settings.viewInGS##

R. Hartshorne, Algebraic Geometry, Springer-Verlag, New York– Heidelberg, 1977.
##plugins.generic.googleScholarLinks.settings.viewInGS##

R. Lazarsfeld, Positivity in Algebraic Geometry, Ergebnisse der Mathematik 48 und 49, Springer-Verlag, Berlin, 2004.
##plugins.generic.googleScholarLinks.settings.viewInGS##

T. Szemberg, Global and local positivity of line bundles, Habilitationsschrift, Essen, 2001.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2004-05-22

How to Cite

Syzdek, W. (2004). Seshadri constants of unisecant line bundles on ruled surfaces. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 4, 211–223. Retrieved from https://studmath.uken.krakow.pl/article/view/13320